# SDR SWAA2022072822612

- Difficulty date: June 24, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retaining Clip
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L-1 DOOR FWD RETAINER CLIP ATTACHING FASTENER BROKEN; RETAINER CLIP LOOSE. FOUND L-1 DOOR SLIDE FWD GIRT BAR RETAINER CLIP ATTACHING FASTENER BROKEN RETAINER CLIP LOOSE / [01] REMOVED AND REPLACED L-1 DOOR SLIDE FWD GIRT BAR RETAINER CLIP ATTACHING FASTENERS IN REF TO B737-700 SRM 51-40-02-0G-0;[02] [FINAL] VALIDATED STEP 1
